Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 370143, 11 pages
http://dx.doi.org/10.1155/2013/370143
Research Article

Convergence of a Hybrid Iterative Scheme for Fixed Points of Nonexpansive Maps, Solutions of Equilibrium, and Variational Inequalities Problems

Department of Mathematical Sciences, Bayero University, P.M.B. 3011, Kano, Nigeria

Received 26 November 2012; Accepted 30 January 2013

Academic Editor: Liwei Zhang

Copyright © 2013 Bashir Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bashir Ali, “Convergence of a Hybrid Iterative Scheme for Fixed Points of Nonexpansive Maps, Solutions of Equilibrium, and Variational Inequalities Problems,” Journal of Mathematics, vol. 2013, Article ID 370143, 11 pages, 2013. https://doi.org/10.1155/2013/370143.